# SDR TWAA0003016

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON TOP OF FLOOR WEB, FWD SIDE OF FLOOR SUPPORT ON AFT SIDE, STA 200, BL-0, LBL 52.  REMOVED CORROSION BY REMOVING WEB.  INSTALLED WEB REPAIR PER SRM 53-01, PAGE 9 SHEET 3, FIG 2.
